# SDR DHL9872430C

- Difficulty date: February 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Broken
- Location: Bs 1150
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, CABIN FLOOR STRUCTURE STA 1150, 25 RBL HAT CHANNEL BROKEN OFF.  REPLACED HAT CHANNEL METAL STRAP PER SRM 51-40-2, 11 X 7.  N/R 5122.
